American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Matthias Lesch and Markus J. Pflaum. Traces on algebras of parameter dependent pseudodifferential operators and the eta--invariant. Trans. Amer. Math. Soc. 352 (2000) 4911-4936. MR 1661258.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Paulo D. Cordaro and A. Alexandrou Himonas. Global analytic regularity for sums of squares of vector fields. Trans. Amer. Math. Soc. 350 (1998) 4993-5001. MR 1433115.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] F. Marhuenda. Microlocal analysis of some isospectral deformations . Trans. Amer. Math. Soc. 343 (1994) 245-275. MR 1181185.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Jeff E. Lewis, Renata Selvaggi and Irene Sisto. Singular integral operators on $C\sp 1$ manifolds . Trans. Amer. Math. Soc. 340 (1993) 293-308. MR 1124170.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jan Boman and Eric Todd Quinto. Support theorems for Radon transforms on real analytic line complexes in three-space . Trans. Amer. Math. Soc. 335 (1993) 877-890. MR 1080733.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Zhang Ju Liu and Min Qian. Gauge invariant quantization on Riemannian manifolds . Trans. Amer. Math. Soc. 331 (1992) 321-333. MR 1040266.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] S. Berhanu. An asymptotic formula for hypo-analytic pseudodifferential operators . Trans. Amer. Math. Soc. 322 (1990) 711-729. MR 1053110.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Gen Nakamura and Yoshiaki Maeda. Local smooth isometric embeddings of low-dimensional Riemannian manifolds into Euclidean spaces . Trans. Amer. Math. Soc. 313 (1989) 1-51. MR 992597.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] S. A. Fulling and G. Kennedy. The resolvent parametrix of the general elliptic linear differential operator: a closed form for the intrinsic symbol . Trans. Amer. Math. Soc. 310 (1988) 583-617. MR 973171.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Steven Izen. Regularization of $L\sp 2$ norms of Lagrangian distributions . Trans. Amer. Math. Soc. 288 (1985) 363-380. MR 773065.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Kenneth G. Miller. Inverses and parametrices for right-invariant pseudodifferential operators on two-step nilpotent Lie groups . Trans. Amer. Math. Soc. 280 (1983) 721-736. MR 716847.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Eric L. Grinberg. Spherical harmonics and integral geometry on projective spaces . Trans. Amer. Math. Soc. 279 (1983) 187-203. MR 704609.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Toshikazu Sunada. Spherical means and geodesic chains on a Riemannian manifold . Trans. Amer. Math. Soc. 267 (1981) 483-501. MR 626485.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Lawrence Corwin. A representation-theoretic criterion for local solvability of left invariant differential operators on nilpotent Lie groups . Trans. Amer. Math. Soc. 264 (1981) 113-120. MR 597870.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] A. M. Cormack and E. T. Quinto. A Radon transform on spheres through the origin in ${\bf R}\sp{n}$\ and applications to the Darboux equation . Trans. Amer. Math. Soc. 260 (1980) 575-581. MR 574800.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Eric Todd Quinto. The dependence of the generalized Radon transform on defining measures . Trans. Amer. Math. Soc. 257 (1980) 331-346. MR 552261.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] J. Alexander Lees. Defining Lagrangian immersions by phase functions . Trans. Amer. Math. Soc. 250 (1979) 213-222. MR 530051.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Alan Weinstein. The order and symbol of a distribution . Trans. Amer. Math. Soc. 241 (1978) 1-54. MR 492288.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] André Cerezo. Equations with constant coefficients invariant under a group of linear transformations . Trans. Amer. Math. Soc. 204 (1975) 267-298. MR 0430501.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Stephen J. Greenfield and Nolan R. Wallach. Remarks on global hypoellipticity . Trans. Amer. Math. Soc. 183 (1973) 153-164. MR 0400313.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1